Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Gildess FE. Have nausea and hot flashes. Anything to reduce side effects?

I stopped taking the birth control Lo Loestrin Fe cause it was giving me bad side effects and making my period worse. I took it last on Monday. I switched to a different birth control my OBGYN put me on yesterday called Gildess FE. The pharmacist said that I'd have to take 2 (last night) and then 2 tonight to catch up to Wednesday's dose. Also that I would have side effects of nausea, and hot flashes. Well I got those bad and still do, is there anything that I can do that would help.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  1680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
for hot flashes, effexor works
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor